On confidence intervals associated with quasi-likelihood

Mukerjee, Rahul ; Sutradhar, Brajendra Chandra (2002) On confidence intervals associated with quasi-likelihood Journal of Statistical Planning and Inference, 102 (1). pp. 119-128. ISSN 0378-3758

Full text not available from this repository.

Official URL: http://linkinghub.elsevier.com/retrieve/pii/S03783...

Related URL: http://dx.doi.org/10.1016/S0378-3758(01)00178-1


Starting from an unbiased estimating function and the corresponding quasi-likelihood, we consider a large class of test statistics. An explicit and readily applicable higher order asymptotic formula is derived for comparing the statistics in the class with respect to the expected lengths of the confidence intervals given by their inversion.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
Keywords:Expected Length; Likelihood Ratio Statistic; Rao's Score Statistic; Wald Statistic
ID Code:20348
Deposited On:20 Nov 2010 14:38
Last Modified:20 Nov 2010 14:38

Repository Staff Only: item control page